Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Macrobid cause rashes like side effects?

been taking macrobid for a bladder infection, had about four pills left to take. When I woke up in the morning Both my calves had red rash on them, red blood dots. Red blood dots spread to my foot. Not sure if this is a reaction to the Meds or something else.
Mon, 3 Aug 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Rash if it is to occur usually occurs within first few days of treatment. If its aggravating you need to stop all medications and have a checkup from dermatologist.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Rana Ahsan Javed, General & Family Physician
I find this answer helpful
Internal Medicine Specialist Dr. Diwashish Biswas 's  Response
Hi,

No, it's not medicine side effects. Review with test reports of CBC, CRP, PT, INR, BT, CT, LFT, RFT and urine routine and culture sensitivity. Your condition could be due to urine infection.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Does Macrobid cause rashes like side effects?

Hi, Rash if it is to occur usually occurs within first few days of treatment. If its aggravating you need to stop all medications and have a checkup from dermatologist. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Rana Ahsan Javed, General & Family Physician